| Model Number |
IRES WARMER |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The end user resolve the issue.There was no ge healthcare repair.
Event or Problem Description
It was reported that the side rail detached from the bed.There was no patient involvement.
Additional Manufacturer Narrative
Ge healthcare¿s investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.